# SDR ABXA20160323071

- Difficulty date: March 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 80,816 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146T82117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUT OUT LOWER WEB, UPPER SURFACE HAS CORROSION.  REMOVED CORROSION FROM FLOOR PLATE WEB FROM STATION 1417 - 1461, DOOR SURROUND LOWER SILL, IAW SRM 51-10-02.  CORRODED BEYOND LIMITS IAW SRM 53-00-15.  ORIGINAL THICKNESS 0.050, REMAINING 03050 MATERIAL REMOVED, MEASURED WITH PLATE WEB REPLACEMENT.  ACCOMPLISHED ON NR 44124.  PART NAME FLOOR PLATE, PN 146T8211-7.  ACFT WAS GNDED.
